# SDR AU510001892

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR SQUAT SWITCH ADJUSTED TO MINIMUM TOLERANCE PREVENTING RETRACTION OF THE LANDING GEAR.  SWITCH ADJUSTED AND LANDING GEAR RETRACTION WAS NORMAL.
